Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 17, 2014, 06:11:45 AM

Login with username, password and session length


Members
  • Total Members: 23489
  • Latest: Cowboy
Stats
  • Total Posts: 639045
  • Total Topics: 48514
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Loss of fat from my face  (Read 842 times)

0 Members and 1 Guest are viewing this topic.

Offline Ali Yimer

  • member
  • Posts: 1
Loss of fat from my face
« on: February 03, 2013, 09:19:00 PM »
I tested Pos in 2001. I started ART in 2007. The anti-HIV medicines I took per day were Lamivudine, Stavudine, and Efavirenz until 2010. At the end of 2010 my face became sunken due to loss of fat, which give me an ugly appearance. Since 2011 I have been taking Atripla, but my face fat does not come back. How can I get back my face fat?  Somebody told me I can regain it by means of plastic surgery, which I canít afford. Would you advise me please how can I get it back with or without surgery?

Offline Miss Philicia

  • Member
  • Posts: 24,076
  • celebrity poster, faker & poser
Re: Loss of fat from my face
« Reply #1 on: February 03, 2013, 09:36:27 PM »
Stavudine is definitely known to do this. Unfortunately it's believed to cause a mitochondrial cellular level issue and isn't reversible or if so only marginally. You wouldn't get plastic surgery per se, but injections of something like Sculptra or Radiesse. These only last a couple of years and need to be redone regularly. There are some permanent solutions in terms of other things being injected but they aren't available in the US -- I assume you're in neither the EU or US as Stavudine isn't much used in either place. I forget the name of the more permanent material that can be injected but know people who have travelled to either Mexico or Brazil to obtain it.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.